# SDR MALA000540

- Difficulty date: August 26, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Missing
- Location: Nlg Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT NOTED LEFT-HAND NOSE WHEEL ASSEMBLY MISSING.  NO ADVERSE TAXI STEERING NOTED.  MAINTENANCE REPLACED  NOSE GEAR AXLE ADAPTER AND AXLE (P/N AIR123309), ADAPTER (P/N AIR129408).  INSTALLED 2 NEW NOSE WHEELS.  ALL CHECK GOOD AT THIS TIME.
